Previous |  Up |  Next

Article

References:
[B1] R. L. Blair: Filter characterizations of z-, C*-, and C-embeddings. Fund. Math. 90 (1976), 285-300. MR 0415564 | Zbl 0357.54013
[B2] R. L. Blair: Extensions of continuous functions from dense subspaces. Proc. Amer. Math. Soc. 54 (1976), 355-359. DOI 10.1090/S0002-9939-1976-0390999-0 | MR 0390999 | Zbl 0322.54008
[BH] R. L. Blair, A. W. Hager: Extensions of zero-sets and of real-valued functions. Math. Zeit. 136 (1974), 41-52. DOI 10.1007/BF01189255 | MR 0385793 | Zbl 0264.54011
[GJ] L. Gillman, M. Jerison: Rings of continuous functions. University Series in Higher Math., Van Nostrand, Princeton, N.J., 1960. MR 0116199 | Zbl 0093.30001
[Ha1] A. W. Hager: On inverse-closed subalgebras of C(X). Proc. London Math. Soc. 19 (1969), 233-257. DOI 10.1112/plms/s3-19.2.233 | MR 0244948 | Zbl 0169.54005
[Ha2] A. W. Hager: Real-valued functions on Alexandroff (zero-set) spaces. Comment. Math. Univ. Carolinae 16 (1975), 755-769. MR 0394547 | Zbl 0312.54022
[HaJ] A. W. Hager, D. G. Johnson: A note on certain subalgebras of C(X). Canad. J. Math. 20 (1968), 389-393. DOI 10.4153/CJM-1968-035-4 | MR 0222647
[HeJ] M. Henriksen, D. G. Johnson: On the structure of a class of archimedean lattice-ordered algebras. Fund. Math. 50 (1961), 73-94. MR 0133698 | Zbl 0099.10101
[He] E. Hewitt: A note on extensions of continuous functions. An. Acad. Brasil. Ci. 21 (1949), 175-179. MR 0031711
[I] J. R. Isbell: Algebras of uniformly continuous functions. Ann. of Math. 68 (1958), 96-125. DOI 10.2307/1970045 | MR 0103407 | Zbl 0081.11101
[M1] 5. Mrówka: Some approximation theorems for rings of unbounded functions. Notices Amer. Soc. 11 (1964), 666.
[M2] S. Mrówka: On some approximation theorems. Nieuw Archief voor Wiskunde (3) 16 (1968), 94-111. MR 0244938
[M3] S. Mrówka: Characterization of classes of functions by Lebesgue sets. Czech. Math. J. 19 (1969), 738-744. MR 0248291
[M4] S. Mrówka: Extending of continuous real-functions. Compositio Math. 21 (1969), 319-327. MR 0254813
[S] Yu. Smirnov: Mappings of systems of open sets. Mat. Sbornik N.S. 31 (73) (1952), 152-166. (Russian) MR 0050263
[T] H. Tong: Some characterizations of normal and perfectly normal spaces. Duke Math. J. 19 (1952), 289-292. DOI 10.1215/S0012-7094-52-01928-5 | MR 0050265 | Zbl 0046.16203
Partner of
EuDML logo